Topic: More Shrinkage!

I completed my second ct scans--and after two cycles of GTX chemo cocktail, I had an amazing (MIRACULOUS!!) 25% shrinkage of my tumor.    WOW!  The doctor was blown away!  This shrinkage is on top of the initial shrinkage I reported earlier.   I am truly blessed to find the cocktail combo that works for me!

Re: More Shrinkage!

Lainey,

Can you give us more exact information on the cocktail you are receiving.

Thanks,
Stacie

Re: More Shrinkage!

What wonderful news. Hope, hope, hope. That is what posts like this give. I bet your family and you are just over the moon. I hope your cocktail contiues to work.

Kris

Cancer is a word, not a sentence.

36 year old patient with buckets of hope

Re: More Shrinkage!

Hi LaineyA,  Please correct me if wrong ... the GTX cocktail you describe, is that gemcitibine, taxol, and xeloda? Can you give a breakdown of how it is being administered? All IV or some IV and some oral?  Really glad to hear your progress with tumor shrinkage.  Keep it going!!!
Jeff G.

Take it to the Limit,One More Time! (Eagles)

Re: More Shrinkage!

Thank you everyone for your replies...

I take oral Xeloda for 14 days...1500 mg am and 1500 mg pm  (3@500mg 2x daily)
On days 4 and 11 I have infusion Gemzar and Taxotere
Days 15-21, I am off all chemo.   (YAY!!)

I do two cycles and then scan.  I will scan again on the 7th of June and will report MORE SHRINKAGE! 

It is working miracles for me...and I have tolerated it very well.  The only side effects are anemia, fatigue and "hand and foot syndrome".     I am able to work through these side effects very well. 

If you have other questions, please ask...I want everyone to know what is working!

Re: More Shrinkage!

What great news Lainey!  I am not sure what you mean by hand and foot syndrome.  My husband gets burning in his fingers from anything cold from the oxiliplatin, but has had no foot problems.  I am going to ask his doc about the Xeloda.  Always happy to hear anyone's progress.  Take Care and good luck on the 7th.  Patrice

Re: More Shrinkage!

Hand and foot syndrome is a specific side effect of Xeloda.   It makes your hands and feet feel like you have walked across someone's brand new pool deck without your flip flops.   Ouch!    When it gets bad, it is difficult to walk...and my feet have blistered a little bit.   BUT...if I can get rid of the cancer, I can take a little ouch on the feet!  Thank you to everyone for their good wishes.